Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Overflow Probability Upper Bound in Fluid Queues with General on-off Sources

Jacky Guibert
Journal of Applied Probability
Vol. 31, No. 4 (Dec., 1994), pp. 1134-1139
DOI: 10.2307/3215338
Stable URL: http://www.jstor.org/stable/3215338
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Overflow Probability Upper Bound in Fluid Queues with General on-off Sources
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1134
    1134
  • Thumbnail: Page 
1135
    1135
  • Thumbnail: Page 
1136
    1136
  • Thumbnail: Page 
1137
    1137
  • Thumbnail: Page 
1138
    1138
  • Thumbnail: Page 
1139
    1139